Open Access
Translator Disclaimer
1998 Correction to “The symmetry of intersection numbers in group theory”
Peter Scott
Geom. Topol. 2(1): 333-335 (1998). DOI: 10.2140/gt.1998.2.333

Abstract

Theorem 3.1 of “The symmetry of intersection numbers in group theory” is false: the error occurs in the proof of Lemma 3.6. A counterexample is given.

Citation

Download Citation

Peter Scott. "Correction to “The symmetry of intersection numbers in group theory”." Geom. Topol. 2 (1) 333 - 335, 1998. https://doi.org/10.2140/gt.1998.2.333

Information

Published: 1998
First available in Project Euclid: 21 December 2017

Digital Object Identifier: 10.2140/gt.1998.2.333

Subjects:
Primary: 20F32
Secondary: 20E06, 20E07, 20E08, 57M07

Rights: Copyright © 1998 Mathematical Sciences Publishers

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.2 • No. 1 • 1998
MSP
Back to Top